# SDR IPXA2015050688746

- Difficulty date: April 14, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON CENTER WING UPPER SKIN PANEL STA 1273 ON STRINGER 9 BETWEEN XCW =-101.85 AND XCW =-118.20.  ACCOMPLISHED BLEND REPAIR ON CENTER WING UPPER SKIN PANEL STA 1273 ON STR 9 BETWEEN XCW=-101.85 AND -118.20 IAW VT-SAA EA 011-5730-01-A5799, REV I/R AND EO MD11-5730-57367-A.
